# SDR 872SJ008

- Difficulty date: November 2, 2004
- Submitted: November 4, 2004
- Operation: General aviation
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- Aircraft time: 81,330 hours, 31,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER GUSSET CRACKED AT STA XW5.000 GBAMC NR#04187.  STOP DRILLED, FAB`D  DOUBLER IAW DC-8 SRM.  INSTALLED TOP AND BOTTOM DOUBLER IAW DC-8 SRM 51-1-21 AT STA XW5.000
